# SDR C2XA97IA290

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 72A2102
- Condition: Inoperative
- Location: Nlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - DURING FLIGHT 3769, SHV-IAH, THE SYSTEM 2 NOSE GEAR INDICATION LIGHT SHOWED UNLOCKED.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 SYSTEM NOSE LANDING GEAR DOWN LOCK PROXIMITY SWITCH IAW ATR 42-500 JIC 32-61-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
